74.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Breast Cancer recovery and the menapause.

3 REPLIES 3
SueDerbyshire
Member

Re: Breast Cancer recovery and the menapause.

Helena,

 

Thank you for your reply and good advice.

 

My doctor is taking me off Clonidine, it's not helping, putting me on Fluoxetine instead. I have got to wean off the Clonidine over the next week or so but can start the Fluoxetine straight away, which I'm a bit hesitant in taking together.  Once I'm off the Clonidine, I can go back onto Amitriptyline to help with not sleeping and pain I have.

 

Like anything new, it's nice to hear if anyone is going through what you are or been on any new medication that you have been prescribed.

 

I'm just hoping this will help because as well as the symptoms from the Menapause, I am getting dizzy spells, headaches and no energy left.  I'm really struggling and it's affecting my lifestyle now, not feeling well enough to have the grand children or go out.

 

So if anyone can reassure me or give me any advice I would be so grateful.

 

Thank you.

 

Sue x

ladybowler
Member

Re: Breast Cancer recovery and the menapause.

Sue

 

I think the best thing is for you to contact your oncologist/breast care nurse and check with them first to see what they advise about taking it or not as they will know if it will affect your Tamoxifen.

 

helena xx

SueDerbyshire
Member

Re: Breast Cancer recovery and the menapause.

Hi, a family member has suggested I try menomagic for the menapausal symptoms, has anyone else tried this and does anyone know if it's safe to try on top of Tamoxifen. I'm getting desperate now. 

 

Thank you

 

Sue

SueDerbyshire
Member

Breast Cancer recovery and the menapause.

Hi, nearly a year ago I had 2 operations to remove cancer plus lymphnode removal, followed this up with 23 sessions of radiotherapy and now on Tamoxifen. 

 

Like alot of ladies have stated, I too am still in quite a bit of pain in my left breast and under my armpit but it sounds like that is to be expected.

 

The problem I now have is that after being prescribed Tamoxifen, I suffered with hot flushes, spoke to my consultant etc and was told it will pass .months later it hasn't and just got much worse, so I went to see my doctor who told me I have started my menapause, worst time to start it evidently. So now I have all the symptoms of the menapause, hot flushes, tiredness, no concertration, hair loss, dizzyness etc etc. My doctor struggled to know what to suggest because I'm unable to take HRT and other meds don't agree with Tamoxifen, so I've been put on a tablet that lowers your blood pressure, which isn't agreeibg with me at all. On top of that I'm now having problems regulating my temperature big time, I'm either burning up, ending with wet clothes etc or I'm shivering, it's very ware I'm just right no matter what I try to do. 

 

As well as all the other symptoms, I am feeling really run down and tearful, which isn't like me and I don't know what else I can do. I have a doctor's appointment on Friday but I'm guessinget they are going to refer me to the breast care unit. 

 

I was just wondering if anyone else is going through what I am and have any suggestions please.

 

Sorry for rambling but once you start it's hard to stop isn't it.

 

Thanks for any help.

 

Sue